# SDR DALA2025022601501

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 81,076 hours, 34,973 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Weak
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 AA AD 2560-01492-0201 STEP 2.C.:LEAD SPRING DID NOT HOLD THE GIRT BAR AND THE SLIDE RIDE OVER SPRING ON DOOR 1R AT PAX CAB. CORRECTIVE ACTION: SUMMARY OF NRC 00023: LEAD SPRING AT GIR BAR ON 1R DOOR WAS REPLACED PER B757-200 SRM 51-40-02-0G AND TEST ON GIRT BAR R1 DOOR WAS PERFORMED UNDER AMDS 2560-01492-0201 STEP 2.C AND TEST OK. (0826943)
